HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   High & Low Blood Pressure (http://www.healthboards.com/boards/high-low-blood-pressure/)
-   -   altace side effects (http://www.healthboards.com/boards/high-low-blood-pressure/222854-altace-side-effects.html)

jeankb 11-08-2004 04:26 AM

altace side effects
 
has anyone had hair loss with altace - I've been taking it for about 6 months and my hair is thinning - I also take hctz - thanks for reply and thoughts

Random2 11-08-2004 07:18 AM

Re: altace side effects
 
Altace was the worst B/P med. that I was ever on. The side-effects are the worst & it actually raised my B/P & made me feel more anxious, nervous.

JJ 11-08-2004 10:43 AM

Re: altace side effects
 
I didn't like Altace at all. It did nothing for my BP, gave me alot of diarrhea, heart palps and yes, I also had some thinning of the hair. Believe I have read that the diuretics can cause thinning hair also. I have never been on them, but sure someone here has more info. then I do. Good luck!!.... :wave:

jtu91952 11-08-2004 11:05 AM

Re: altace side effects
 
I have never been on altace, but i was on hctz recently. yes my hair use to be full and shiny. Now my hair is thinning. I still have alot of hair though. I mostly noticed the thinning on the front top part of the scalp. I have stopped the hctz due to other reasons. I didn't notice any side effects of hctz that i know of other than high cholesterol and high glucose. Oh yes, and very very dry skin.


All times are GMT -7. The time now is 09:29 PM.